*Disclaimer: Tossions earns a commission from qualifying purchases.

The 8 Best nonaspirin pain relievers of 2023

Are you trying to find nonaspirin pain relievers among various brands on the market but aren’t sure where to begin? To assist you in finding the right one, we’ve put together a list of the 7 best to help you pick the perfect one!

We investigated and evaluated a number of the top-selling nonaspirin pain relievers on the market in order to create our list of the best. Making a decision among the many options available is never simple. There are an infinite number of models available, each with a distinct price. And as you’ll find out, the best options aren’t usually the ones you imagine! This comparison is rich and relevant because of the numerous factors that were employed. You will find products featured in this ranking not only based on their pricing but also on their features and other customers reviews. To write this review, we completed 19 hours of research and did 82 nonaspirin pain relievers tests. You won’t need to pick products at random any more. If you’re unsure of what to look for, browse our list and consult the buying guide!

An overview of our top picks

Table of contents

The best nonaspirin pain relievers you can buy today

No. 1
Geri-Care Acetaminophen 325 mg, Regular Strength, Non-Aspirin Pain Reliever/Fever Reducer, 1000 Tablets
125 Consomer Reviews
Geri-Care Acetaminophen 325 mg, Regular Strength, Non-Aspirin Pain Reliever/Fever Reducer, 1000 Tablets
  • Acetaminophen 325 mg
  • Non-Aspirin
  • Regular Strength
  • Pain Reliever
  • Fever Reducer
No. 2
Rite Aid Extra Strength PM Pain Relief Gelcaps, 500 mg Acetaminophen / 25 mg Diphenhydramine - 80 Count | Nighttime PM Pain Reliever + Sleep Aid | Arthritis Pain Relief | Menstrual Pain Relief
1,640 Consomer Reviews
Rite Aid Extra Strength PM Pain Relief Gelcaps, 500 mg Acetaminophen / 25 mg Diphenhydramine - 80 Count | Nighttime PM Pain Reliever + Sleep Aid | Arthritis Pain Relief | Menstrual Pain Relief
  • NON-HABIT FORMING: Rite Aid's PM pain reliever plus sleep aid is non-habit forming, so you can relieve pain, get the sleep you need, and wake up feeling refreshed. Compare Rite Aid Acetaminophen PM to the active ingredients in Extra Strength Tylenol PM.
  • PAIN RELIEVER + NIGHTTIME SLEEP AID: Each Rite Aid gelcap contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, plus it contains diphenhydramine HCI 25mg, a nighttime sleep aid for adults, so you can sleep at night.
  • PAIN RELIEVER + FEVER REDUCER: Rite Aid Extra Strength Acetaminophen PM gelcaps reduce fevers temporarily while offering minor headache/migraine relief, menstrual pain relief, relief from muscular or body aches, and arthritis and/or joint pain relief.
  • ASPIRIN FREE: These pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, joint, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
SaleNo. 3
Percogesic Backache Relief Pain Reliever, Maximum Strength, 48 Safety Coated Tablets
  • Percogesic Backache Relief is a fast acting formula that helps to relieve backaches and without a prescription
  • Formulated with Magnesium salicylate, a nonsteroidal anti-inflammatory drug (NSAID) that reduced back and muscular aches
  • Effective oral analgesic for enhanced pain relief; Easy to swallow coated tablets
  • Take 2 tablets every 6 hours while symptoms persist; Safe for adults and children 12 years and over
  • Pharmacist Recommended; FSA/HSA eligible item in the USA
No. 4
Percogesic Original Strength Pain Reliever, Aspirin Free, Dual Action Relief, With Acetaminophen and Diphenhydramine, 24 Safety Coated Tablets
  • Percogesic Original Strength Pain Relief provides prescription free relief from common aches and pains from headaches, menstrual cramps, and more
  • Contains Acetaminophen and Diphenhydramine HCL, for aspirin-free relief you can trust
  • Effective oral analgesic with enhanced pain relief; easy to swallow coated tablets
  • Take 2 tablets every 4 hours while symptoms persist; safe for adults and children 12 years and over
  • Pharmacist Recommended; FSA/HSA eligible item in the USA
No. 5
Rite Aid Extra Strength Acetaminophen, 500mg - 500 Caplets | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint & Muscle Pain Relief Pills | Menstrual Pain Relief | Back Pain Relief
  • PAIN RELIEVER & FEVER REDUCER: Rite Aid Extra Strength Acetaminophen caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.
  • EXTRA STRENGTH: Compare Rite Aid’s Extra Strength Acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief.
  • EASY TO SWALLOW CAPLETS: Acetaminophen caplets’ shape make them easier to swallow. Rite Aid Acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go.
  • ASPIRIN FREE: These pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, joint, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
No. 6
Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate - 2 Count
  • One 300 count bottle of Advil Pain Reliever and Fever Reducer Coated Tablets and 2 count pack of Advil PM Pain Reliever and Nighttime Sleep Aid Caplets
  • Advil ibuprofen 200mg pain reliever is a back pain medicine, headache medicine, arthritis pain reliever and pain medicine, and new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Coated Advil ibuprofen pain reliever tablets for adults and children 12 years and older are easy to swallow, providing relief that lasts for up to 6 hours
  • Advil PM Nighttime Pain Reliever caplets give you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest
  • Ibuprofen PM provides headache relief, arthritis pain relief and joint pain relief, and this back pain medication helps relieve occasional sleeplessness related to minor aches and pains
No. 7
Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, For Arthritis, Toothache, Backache Pain and More, 100 Count
3,454 Consomer Reviews
Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, For Arthritis, Toothache, Backache Pain and More, 100 Count
  • ACTIVE INGREDIENT: This pain reliever and fever reducer contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID); compare to Motrin IB active ingredient
  • RELIEF FOR ACHES AND PAINS: Amazon Basic Care Ibuprofen Tablets temporarily relieve minor aches and pains due to headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; also temporarily reduces fever
  • COATED CAPLETS: These orange coated caplets (capsule-shaped tablets) are a gluten free choice to relieve minor body aches and pains and temporarily reduce fever; each caplet contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID)
  • APPROVED FOR ADULTS AND CHILDREN AGE 12 AND OVER: Use Amazon Basic Care Ibuprofen Tablets for adults and children age 12 years and over; children under 12 years: ask a doctor
  • GLUTEN FREE: This product is gluten free; package is child resistant
No. 8
Pain Reliever
1 Consomer Reviews
No. 9
Medique @ Home 70433 Extra Strength APAP Tablets, Non-Aspirin, 100-Count
  • Medique @ Home the brands that work now work at home
  • Each tablet contains Acetaminophen 500mg
  • Easy to swallow film coated tablets
  • Compare active ingredient to Extra Strength Tylenol
No. 10
Head Care Proactive Health Dietary Supplement from Excedrin - 110 Count and Head Care Replenish Plus Focus Drink Mix from Excedrin - 24 Packets Convenience Pack
  • One convenience pack of 110 tablets of Head Care Proactive Health Dietary Supplement and 24 packets of Head Care Replenish Plus Focus Drink Mix
  • Proactive Health head care dietary supplement product helps you support daily head health (1)
  • Head Care Replenish Plus Focus drink mix helps you feel your best after occasional head discomfort
  • Proactive Health product contains Magnesium, Riboflavin, Vitamin B6, Folic Acid and Vitamin B12
  • Head Care Replenish +Focus is a drink mix contains Caffeine, L-theanine, Electrolytes and Ginger
SaleNo. 11
FAOFAE7008 - FIRST AID ONLY, INC. Refill f/SmartCompliance Gen Cabinet
  • Item: Extra Strength Non-Aspirin Pain Relief
  • Medicinal Form: Tablet
  • Medicinal Count: 10 x 2
  • Package Type - First Aid and Wound Care: Box, Wrapped Packets
  • Medicinal Strength: Extra Strength
No. 12
GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count
  • ACTIVE INGREDIENT: GoodSense Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
  • GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer
No. 13
Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, 50 Pouches of 2 Caplets Each, Total 100 Caplets
62,637 Consomer Reviews
Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, 50 Pouches of 2 Caplets Each, Total 100 Caplets
  • ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg. Compare to the active ingredient of Extra Strength Tylenol Caplets.
  • PAIN RELIEVER AND FEVER REDUCER: Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps Also temporarily reduces fever
  • EASY TO SWALLOW: Count on these easy-to-swallow caplets for fast-acting headache and fever relief. Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over.
  • EXTRA STRENGTH PAIN RELIEF: When pain has you in its grips, even small tasks can be tough Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg provides strong, fast pain relief in convenient travel size packs for when you're on the go
  • ASPIRIN AND CAFFEINE FREE Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed This product is gluten free
No. 14
Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 100 ct
  • 100-count Tylenol Extra Strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
No. 15
Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, Body Aches, Headache, Arthritis Pain Relief and More, 500 Count
72,636 Consomer Reviews
Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, Body Aches, Headache, Arthritis Pain Relief and More, 500 Count
  • ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets
  • PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
  • STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer
  • EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over
  • IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)
No. 16
Tylenol 8 Hour Arthritis & Joint Pain Acetaminophen Caplets, 100 Count
  • 100 Count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain in hands, wrists, knees, ankles, elbows and feet
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast to relief joint pain, and the second lasts up to 8 hours
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to minor pain of arthritis, knee pain, muscle aches, backache, headache, toothache, the common cold, and premenstrual and menstrual cramps
  • These oral arthritis pain relief caplets can be used by adults 18 years and older to temporarily relieve arthritis pain and have an excellent safety profile when used as directed
  • Experience effective relief and alleviate minor arthritic knee and minor joint pains with Tylenol, the OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction
No. 19
Flonase Headache and Allergy Relief Caplets with Acetaminophen 650 mg, Chlorpheniramine Maleate 4 mg and Phenylephrine HCl 10 mg Per 2 Caplet Dose - 48 Caplets
  • One package of 48 Flonase Allergy Relief caplets with a cool flavor coating
  • The only allergy brand to relieve headache pain plus allergy symptoms
  • Formulated with pain reliever acetaminophen 650 mg, antihistamine chlorpheniramine maleate 4 mg and nasal decongestant phenylephrine HCl 10 mg per 2 caplet dose
  • Two pills defeat allergy headache pain and the congestion that causes it, fast
  • Adults and children 12 years and older swallow two caplets every 4-6 hours. Do not take more than 10 caplets in any 24-hour period
  • Allergy pain relief from the number 1 doctor recommended brand (1) for allergy relief
  • Flonase Sprays relieve multiple allergy symptoms for 24 hours, including nasal congestion plus runny nose, sneezing, itchy nose and itchy, watery eyes and head pain
SaleNo. 20
Analgen Pain Reliever, 12 Hour Pain Relief; 24 Caplets
2 Consomer Reviews
Analgen Pain Reliever, 12 Hour Pain Relief; 24 Caplets
  • Analgen, is a 12 hour temporarily pain relief for back and muscle pain.
  • Effective strong pain relief for temporarily relief of minor aches and pains due to muscular aches, menstrual cramps, headache, toothache, backache.
  • Analgen temporarily reduces fever due to common cold.

How to choose a good nonaspirin pain relievers

Does the idea of finding a fantastic nonaspirin pain relievers make you anxious? When it comes to purchasing this product, specifically when deciding which model to select, has your head been spinning between options? You are not alone if that is the case. We are aware of the pressure involved in the purchasing process!

Your presence here indicates that you are interested in nonaspirin pain relievers. Before choosing which product would be the best for your needs after being inundated with information, locate a reliable source with genuine selections. You can get that information from a variety of sources, including buying guides and rating websites, word-of-mouth recommendations from friends and family, online discussion forums where users can share their own experiences, product reviews that can be found all over the internet, and YouTube channels. You can only get the right product through exhaustive analysis. But you realize that’s not always simple. In order to ease your concerns, we have taken the time to develop a list of the top nonaspirin pain relievers products available right now. You might be wondering how we came up with the list. How was this buying guide developed?

First, we used our algorithms to gather as much reliable data as we could about these products. To verify all the data gathered, we used both artificial intelligence and a lot of algorithms.
Then, our experts used criteria that are recognized in the business to evaluate them according to their quality to price ratio, allowing us to choose the top nonaspirin pain relievers on the market right now!

The selection of the goods is not arbitrary. Before creating a list, we take into account a number of factors. Below are some of the criteria discussed:

Brand Value: What happens if you choose a dubious brand just because it appears to be a good deal? So the likelihood of receiving a product with a short shelf life increases. That is due to the fact that well-known brands have a reputation to uphold, while others do not. Top nonaspirin pain relievers brands strive to provide some distinctive traits that set them apart from the competition. So, hopefully one or more of the items on our list will be perfect for you.

Features: Useful features are all you need, not tons of them. We consider the important aspects and select the top nonaspirin pain relievers based on those.

Specifications: Numbers always help you measure the quality of a product in a quantitative way. We try to find products with higher specifications, but with the right balance.

Quality: A product’s quality may always be quantified with the aid of numbers. We look for goods with better standards that strike the proper balance. The best quality product that gets highly appreciated and recommended by experienced users.

Customer ratings:  Would it be accurate to suggest that the nonaspirin pain relievers were used by hundreds of customers before you? Superior ratings indicate that many customers had better service.

Customer Reviews: Like ratings,  provide you with accurate and reliable information about the product from genuine customers. Customer ratings are very important to all of us because they contain accurate and reliable information about the customer service we received from several hundred customers.

Seller Rank: This is very intriguing! Not only do you need a good nonaspirin pain relievers, you also need a product with rising sales that is trendy. It accomplishes two goals. First, the expanding user base proves the quality of the product. Second, given that number, producers must be able to offer greater quality and after-sales support.

Value: You get what you pay for, they say, so consider the value. Cheap isn’t always good and expensive isn’t always bad. However, that does not imply that spending a lot of money on a product that is flashy but underwhelming is a good idea. Before adding them to the list, we make an effort to evaluate how much value you can get for your money from your nonaspirin pain relievers.

Durability: Durability and reliability are closely related concepts. You will benefit from a strong and long-lasting nonaspirin pain relievers for months and years to come.

Product availability: Products come and go, and new ones replace the old ones. Most likely, a few new features and required changes were made. What use is it to use a supposedly good product if the maker no longer supports it? We make an effort to highlight products that are current and offered by one or more trustworthy sellers, if not more.

Negative Reviews: Yes, we do take that into account as well! The goods with the majority of bad reviews are filtered out and disregarded when we choose the best-rated one on the market.

These are the standards by which we selected our nonaspirin pain relievers. Do we end our process there? Hell no. The most crucial fact about us that you should be aware of is that we regularly update our website with current and pertinent information. We have one more layer of filtration since we place the greatest importance on reader satisfaction. Please let us know if any product included here is incorrect, irrelevant, subpar, or simply out of date. We always value your opinions, and we’ll work hard to make any necessary corrections to our list in response to them.

Why should you believe us?

There are now thousands of possibilities for these products on Amazon, but choosing the best one can be difficult and time-consuming. And what nonaspirin pain relievers should you purchase in 2022?

This guide is the result of more than 10 years of experience in researching, testing and writing about many topics. Each member of our team is an authority in their area. We read every article we could find online and every consumer review on every retail website for seven hours. Additionally, we discovered a ton of websites that offered helpful resources, including buying tips and thorough information on nonaspirin pain relievers.